# SDR SWAA2022011978078

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 194 CL ON LOWER FUSELAGE / REPAIRED ACCESS PANEL 194CL ON LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-2 REP 2
